Sorting it all out

Hello....sorry to moan but......

I am feeling more than normally fed up today. Every time I think I might be winning

Something pops up to tell me I'm not.

I have Sjogren's with MCTD and take Hydroxychloroquine, Mycophenolate and Amitriptylene.

Now I am feeling very light headed when I stand up (? Orthostatic hypotension ) I have to record my BP twice every day for a month. If I've been sitting for some time then get up I feel dizzy and wobbly.

My brain has gone awol and I have difficulty in remember anything and struggle to find words . My excellent GP wonders if this is due to SS or whether he should refer me to the Memory Clinic.

I am wondering if this is due to taking Amitriptylene.

Oh woe and misery ! I feel guilty as I'm 73 and older than most of you but I do seem to be going down the pan and it's a bit scary.

From your posts every manifestation of these diseases is covered and you are all

ploughing away cheerfully.

I'm just having a bad day ! 😢

6 Replies

oldestnewest
  • Best to check with your doc, but anitryptyline can cause this. Has done to me x

  • It could be the amitriptyline - my dizziness on standing up was alleviated considerably when i came off it and i was on a very low dose! I took myself off it because found info on Google about a link between the meds and the symptoms. I do still get so.e dizziness and my blood pressure is always very low so just thought amitriptyline maybe wasn't for me :)

  • I agree with others - Amitriptyline made me feel tired and out of sorts next day for a few years. Today I went to get bloods done after taking a sleeping pill last night. I felt like I was out of it from the moment I climbed out of bed - my BP was very low for me the nurse said - so I got up slowly after she had taken my blood and could barely find my way back to the exit - felt the earth was moving all the way home. This was after a Zopiclone and antihistamine. But it's similar to the way Amitriptyline made me feel often.

  • Thank you all. Would rather not take the Amitriptylene and suffer the consequences than carry on like this so I will have a word with my GP. I sometimes wonder what would happen if I stopped all drugs. But Mycophenolate in particular has been pretty effective.I had so much pain in my legs before I took it. It seems you're damned if you do and damned if you don't !

    Twitchytoes you seem to have much the same problems as me reading your posts.

    We had our Sjogrens meeting yesterday .We are a small group of only about half a dozen. It's interesting that we are all different. One or two have very bad eyes and are getting eye drops from their blood. Quite complicated.

    Anyhow we laugh and have a lot of fun as you can if you are with fellow sufferers.

    How does everyone feel about this sudden heat ? My husband is going off to Cyprus for a month to help daughter with the house.....I am having my holiday here in Sainsbury 's ! Or as a special treat Waitrose.

  • Hi bones bones, its littlebowpeep, I just got on this site today, about 30 min. ago. Dont feel like your the only one, I will be turning 72 in Aug. , and this last year has showed me that things are changing. Long story short, I will soon know if I have thyroid cancer. I dont know what it is about hitting the seventies, but the body does start slowing down and kick up a fuss now and again. I was sorry to hear about your bad day, but we all get them. Its good to admit you have them, that way you get encouragement, and you show that your ok with being who you really are, and saying how you really feel. I hope things are better tomarrow, and tomarrow and tomarrow after that, you get the idea. God bless you. Peep

  • Hello Peep. Thank you for your kind reply. Being in your 70s does change things doesn't it ? I keep thinking last year I could do this or that now I can't.

    Perhaps if we get to 80 things will get better .........Let's hope so !

You may also like...